# SDR SWAA2019051532672

- Difficulty date: April 30, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 144A7730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL ON PRESSURE DECK SHEAR TIE CORRODED BETWEEN BS. 665 TO BS. 668, BETWEEN RBL 65 TO RBL 68.  R&R SHEAR TIE PER SRM AND DWG.
